# SDR VNAA0403018

- Difficulty date: March 31, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 22,130 hours, 19,403 cycles
- Engine: Pwa PW119B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 8111804004
- Part serial: C95100041
- Condition: Failed
- Location: Lt Engine
- Part time: 18,477 hours, 16,157 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

WHILE ON APPROACH, THE LEFT HAND ENGINE TORQUE SURGED FROM 90 TO 10 PERCENT AND WAS UNCONTROLLABLE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND SHUT THE ENGINE DOWN.  FLIGHT 2558 THEN LANDED AT PIT.  MAINTENANCE INSPECTED AND REPLACED THE  ENGINE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
